Adverse Reaction To Crixivan
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Johns Hopkins University, School of MedicineI haven't heard of this particular reaction as a result of Crixivan. However, many of us who use a lot of protease inhibitors are seeing flares of herpes simplex virus infections as well as others herpesviruses (varicella zoster, which causes... Read more »
Cornell University, Weill Medical CollegeYou may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you... Read more »
University of Minnesota, School of MedicineMany if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »
Cornell University, Weill Medical CollegeAustin, it is important for you to share this information with your health care provider and not suffer for a prolonged period because there are definitely options. To improve Viracept associated diarrhea some patients take increased fiber in their... Read more »
Connect With Others
Posted by Anonymous, 4 RepliesI am thinking of taking Crixivan. I heard it was terrible and has side effects that are bad. ANyone with expereince?
Read more »
Posted by MikeInPhilly2, 1 ReplyHello All,
I was diagnosed HIV + on July 5th, 2011.
My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.
I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »
Posted by Anonymous, 5 RepliesI am thinking of taking Crixivan. I heard it was terrible and has side effects that are bad. ANyone with expereince?
Read more »
Posted by Anonymous, 2 RepliesIs there anyone else out there who has been troubled with anal fissures (small tears in the rectum) since starting Crixivan? I've always been anally healthy until recently. Since they started, I have restrained from anal sex and keep a high fiber... Read more »
Guides for People With HIV